Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


On the asymptotic representation of analytic solutions of first-order algebraic differential equations in sectors

Author: Steven Bank
Journal: Trans. Amer. Math. Soc. 176 (1973), 263-283
MSC: Primary 34E05; Secondary 34A20
MathSciNet review: 0320461
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we treat first-order algebraic differential equations whose coefficients belong to a certain type of function field. (Our results include as a special case, the case when the coefficients are rational functions.) In our main result, we obtain precise asymptotic representations for a broad class of solutions of such equations.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34E05, 34A20

Retrieve articles in all journals with MSC: 34E05, 34A20

Additional Information

PII: S 0002-9947(1973)0320461-4
Keywords: Algebraic differential equations, analytic solutions, representation of solutions, asymptotic behavior of solutions
Article copyright: © Copyright 1973 American Mathematical Society